Thanks for posting.
It’s understandable you are worried that your breast cancer has increased in size during chemo.
Chemotherapy drugs work in different ways and someone can respond better to one than another. You may notice that as you go through the cycles of paclitaxel the tumour does start to reduce.
I wonder what information your oncologist has given you and what else might be helpful. Perhaps calling us here to talk this through would help. The free, confidential number is 0808 800 6000.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Please be aware that we will be closed on Saturday 9 November for training purposes.
Breast Cancer Now Nurse
Please read the Ask Our Nurses disclaimer
This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.
Thanks for posting your question.
We hope to be able to respond to you on Monday.
In the meantime our Helpline is open until 4pm today, and we are open between 9am and 1pm tomorrow (Saturday) if you would like to talk things through.
If you do phone our Helpline please let us know that you have asked a question on our forum so that we know your query has been answered. Thank you
With best wishes.
Ask Our Nurses Co-ordinator
Please read the Ask Our Nurses disclaimer .
1) Started with diagnosis of Locally advanced Breast cancer - 70 mm lump b/w Breast and Armpit - Stage -3
2) Tumor was marked T4bN1M0 with one lymph node involved
3) Biopsy said ER+, PR -(external control positive) and Her-2 Negative
4) Started with Neo adj chemo with plan of 3 X FEC and 3 X docetaxol
5) Had heavy Biopy site infection with oozing for almost 2 months - managed by taking antibiotics
6) Now Tumor Size increased by 20 mm - measuring 90 mm
Onco says that I did not respond to 3X FEC, so they have put me on weekly PACLITAXEL - Completed 1 cycle.
I'm extremely worried about the situation. Can some one please advice?